I’m on TRT - I dose about 1/2cc cypionate every 3 days (theoretically). Age is 34 y.o. Went on TRT after test results came back around 230 18 months ago. This is the only thing I take. I eat a clean diet and other than a multivitamin on occasion, take nothing else, including AIs, hcg, or other scripts.
About 6 weeks ago my tendons in my knees, ankles and wrists hurt when I get up and especially when I workout. Usually after a good warmup of 3-4 sets the pain subsides but sometimes I can’t even get through the warmup because of the tendon stiffness so I never get to the point where the adrenalin kicks in and I can power through it.
So I was thinking maybe it’s the way I was dosing the cyp. Granted I’m not too fond of sticking myself every 3 days so sometimes it would go 4-6 days between pins even though I kept the dose between 1/2 - 3/5 cc. I got to thinking this inconsitency may cause some of the other hormone levels to zig-zag, resulting in some side-effects. Sure enough after googling around some I saw that low E2 can cause tendon pain so I went to get some labs done last week the third day after my last dose. Results were:
Estradiol 16.2 (Roche ECLIA methodology)
Running low on my script, I put a call in to my MD to discuss those and re-up. Now I’ve never been too fond of MDs anyway and this was no exception. The MD said that since I wasn’t on any AIs my E2 levels were fine. When I inquired about the tendon pain, I was told it “could be anything, probably old age.” Thanks! While I’m not 21 anymore I’m not 80 either and I think it’s pretty rare for there to be a sudden onset of tendon pain at only 34.
In a way I’m fortunate because I don’t take anything other than test so I the process-of-elimination is easy in this case. As of today I’m beginning to be more disciplined in 1/2cc E3D (instead of E4-6D) in hopes that the tendon pain will go away. However, I wanted to post this here to gather anyone else’s thoughts on this.